# SDR HALA2018072600407

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 33,825 hours, 5,371 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERSION - ECAM "HYD B ENG 1 PUMP LO PR" "HYD B SYS LO PR". FOUND LEAK AT BLUE HP MANIFOLD UNION. IPC 29-12-53-01A FIG 01A SN1 ITEM 60 REPLACED PACKING PER AMM 29-12-53 LEAK CK GOOD. PERFORMED HYD SVC AMM 29-00-00. OK FOR SVC. AIRCRAFT DIVERTED TO THE NEAREST AIRPORT, WHERE AN UNEVENTFUL LANDING WAS MADE.
